MathSciNet Relay Station
MathSciNet bibliographic data
MR2299482 34G10 (47D06 47N20)
Phong, Vu Quoc A new proof and generalizations of Gearhart's theorem. Proc. Amer. Math. Soc. 135 (2007), no. 7, 2065–2072 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement